I have been using a prescribed 200 mg of sertraline since the last week of January of this year. When I first took it, I combined it with melatonin gummies for two nights, which I would say caused uncomfortable side effects. I could not sleep and just could not stop thinking self-deprecating thoughts. In the early morning, I noticed that my blood pressure was extremely high, I was extremely tired, and my thoughts were racing. I stopped combining shortly after.
I noticed positive side effects for the first few weeks, like my anxiety going down at work and losing 9 lbs. towards my weight loss goal. But at some point in February I felt like that sertraline started to stop working. I noticed I was getting anxious at work again and I started acting out of anxiety, like 'retail therapy' or buying food from fast-food restaurants.
I thought maybe I needed to increase my dose. I increased my does temporarily to 300 mg, then 350 mg the next day when I felt like it was not enough. I spoke to my doctor about this and I did not realize that I needed advice before changing my dosage. We went back to the 200 mg and my doctor prescribed 10 mg of lisinopril, for my high blood pressure.
Within the first week, I felt both pros and cons of the lisinopril. I noticed that I needed less caffeine to function during the day, but at the same time I started experiencing hot flashes at work. My coworkers would get very annoyed if I asked to increase the AC.
All my symptoms after starting medications have started to make me feel hopeless. I started taking medication so that I could improve my concentration at work and overall workflow because I have an overbearing employer. It seems helpful at first, but as time goes on I need to change my drug routine very quickly. I am working with several people such as a family physician and a psychologist who also wants me to see a psychiatrist.